Published articles

Published articles 1 records found  Search took 0.03 seconds. 
1.
8 p, 371.9 KB Limit cycles for a class of second order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas)
We study the limit cycles of a wide class of second order differential equations, which can be seen as a particular perturbation of the harmonic oscillator. In particular, by choosing adequately the perturbed function we show, using the averaging theory, that it is possible to obtain as many limit cycles as we want.
2011 - 10.1016/j.physleta.2011.01.011
Physics Letters. A, Vol. 375 (2011) , p. 1080-1083  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.